# SDR AALA202207258398

- Difficulty date: July 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737
- Aircraft serial: 29538
- Aircraft time: 58,199 hours, 24,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR IS HARD TO CLOSE. ADJUSTED L1 DOOR HANDLE TENSION TO CLOSE 18 ADJUSTING GATES AND HORIZONTAL CONTROL ROD PER B737-NG AMM 52-11-00-820-801, HANDLE TENSION TO OPEN AND CLOSE IN LIMITS.
